J. Aust. Math. Soc.  80 (2006), 1-12
Some nonoscillation criteria for inclusions

Ravi P. Agarwal
  Department of Mathematical Sciences
  Florida Institute of Technology
  Melbourne FL 32901
  USA
  agarwal@fit.edu
Said R. Grace
  Department of Engineering Mathematics
  Cairo University
  Orman, Giza 12221
  Egypt
 
and
Donal O'Regan
  Department of Mathematics
  National University of Ireland
  Galway
  Ireland
 


Abstract
New nonoscillatory criteria are presented for second order differential inclusions. The theory relies on Ky Fan's fixed point theorem for upper semicontinuous multifunctions.
Download the article in PDF format (size 96 Kb)

Australian Mathematical Publishing Association Inc. ©  Australian MS